# SDR USAA2014072900012

- Difficulty date: July 19, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM Z BEAM AT FRAME 66, Z-500, Y1292. REPLACED FLOORBEAM Z BEAM IAW SRM 51-42-11.
